Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having chills, fever. Not feeling like eating. Feeling tired, sleepy. Solution?

My mother is 65 years old. She had fever and chills and identified after urine routine test with 20 - 30 HPF Pus cells. What could be the treatment? She has reported not feeling like eating. Is this related to this? Now she is under medication Cyprin 500. But she does not feel like eating and very tired and sleepy. Please give your advice. -thank you
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
as you mentioned your mother symptoms like fever and chills and anorexia with R/E showing 20-30 pus cells more indicating towards UTI .she should go for more investigations like urine culture & sensitivity, complete blood count & blood culture and blood glucose estimation(fasting and pp).
Ensure proper hydration, give her full bed rest, antipyretic tab. Paracetamol 500mg 3-4 times a day, tab ofloxacin 200mg bd for 1-3 days/cephalexin 250mg 6 hourly for 1-3 days and also maintain proper hygiene. consult a physician for further evaluation. hope this will help you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor